# SDR A6WA202205188184

- Difficulty date: May 18, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 39,813 hours, 38,563 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Failed
- Component: Mlg Side Stay A, 17008
- Component part number: 17008115
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN APPROACH PHASE, GEAR SELECTED DOWN, WE REC'VD TWO GREEN AND ONE RED AND A SINGLE WARNING MESSAGE "GEAR DISAGREE".  THE RED INDICATION WAS FOR THE RIGHT MAIN LANDING GEAR. WARNING MESSAGE OCCURRED ABOUT 7 SECS AFTER SELECTING GEAR DOWN. HY TEMPS AND PSI WERE ALL IN THE GREEN. C/W QRH.  ATTEMPTED TO EXTENDED GEAR FOUR TIMES.  GEAR DISAGREE EACH TIME WITH RT MLG SHOWING RED.  USED EMERGENCY GEAR EXTENSION TO GET GEAR DOWN AND LOCKED.   ****AIRCRAFT REMOVED FROM SERVICE **** C/W M ACTION FOR MEL 32-30-01 REF 337259/1 FOR MEL.  R&R RH MLG SIDE STAY ACTUATOR ALL WORK DONE IAW AMM 32-32-01-04 LEAK AND OPS CHECK GOOD REMOVED PLACARD AND REMOVED FROM MEL.
